Items where Author is "Marinescu, Dan Stefan"

Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Lukarevski, Martin and Marinescu, Dan Stefan (2020) An inequality for cevians and applications. Elemente der Mathematik, 75 (4). pp. 166-171. ISSN 0013-6018

Lukarevski, Martin and Marinescu, Dan Stefan (2019) A refinement of the Kooi's inequality, Mittenpunkt and applications. Journal of Mathematical Inequalities, 13 (3). pp. 827-832. ISSN 1846-579X

This list was generated on Thu Jun 17 05:15:13 2021 CEST.